# SDR UPS97822652

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 56434022
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STIFFENER CRACKED ON UPPER END RT MLG W/W OB AT SPOILER CABLE BRACKET.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STIFFENER IAW SRM 53-8-3.
